# SDR DALA2019011000207

- Difficulty date: January 10, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 46,407 hours, 24,157 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RAIL DUMMY Y503.2 AT LEVEL OF FR16 AT FWD GALLEY AREA. REPLACED FLOORBEAM Y503.2 LOC FR12 TO FR16 AND FASTENER AS PER SRM A319 51-72-11 AND DRAWING D53112825.
